Follow Us
https://www.thebody.com/author/conference-report-alvan-e-fisher

Latest by Alvan E. Fisher, M.D.

Q&A: Ask the Experts

Diarrhea and oral thrush

Dear Expert I am trying to understand what causes diarrhea in HIV positive patients? Is there any link between oral thrush and diarrhea? Wondering whether control of thrush solve diarrhea problems.. I am currently living in Canada. Thanks a lot.

Q&A: Ask the Experts

HIV/AIDS

what happens to HIV after blood is dry?

Q&A: Ask the Experts

Equivalent Dosing of AndroGel vs. Injectible Testosterone

Is there any official calculation for determining eqivalent dosing of AndroGel vs. Injectible Testosterone? I had been taking 125 mg. testosterone cypionate IM injection/once a week with good results, but recently tried switching to AndroGel for the ...

Q&A: Ask the Experts

Stop the risk, and fix facial wasting for good!

A little over a year ago I wrote here my answer to facial wasting. Micro droplet injections of silicone has not only made my face look normal (I had a very bad case of facial wasting), but as I continue, I know look much younger and better than ever ...

Q&A: Ask the Experts

Fat abdomen - truncal obesity

Hi. I have been HIV+ for 5 years. Was on HAART for 3 years. During that time, I gained a lot of fat in my abdomen. I have been off HAART for 2 years and my Tcell count is 500+, but the fat in my abdomen remains, despite a vigorous diet and exercise r...

Q&A: Ask the Experts

Bleeding from the anus.

What causes bleeding from the anus and should i worry about it?

Q&A: Ask the Experts

Sunken cheeks, Leg & Buttocks Wasting

Hi. I wanted to know if you could give me some pointers on getting back my lower body shape, i.e. my legs & buttocks are mere toothpicks and it's really painful to sit down because my buttocks is so bony. Also, I have facial wasting and am experienci...

Q&A: Ask the Experts

Are there any OTC Appetite Enhancers?

Hello there: I have been a thin guy all of my life. when I graduated high school I was 5'11 and 135 lbs. Now I am 27 and 6'1" and a 145 lbs. I was hoping that there may be some sort of an appetite enhancer that i could take to help me put on the weig...

Q&A: Ask the Experts

Urgent! Anadrol/Lipo/Gynecomastia Problem

Dearest Experts: First - thanks for all the sound advice you regularly provide - it provides a great research tool and "Starting Point" in determining appropriate treatments, etc. I started taking Anadrol-50 about a year ago (100mg/day), and was on i...

Q&A: Ask the Experts

White rice as a treatment for diarrhea

Just a helpful hint for folks dealing with HIV-related diarrhea. White rice and rice water! I've been Poz since the mid 80s. After several infections, drug resistance and t-cell counts around 0, I've discovered the joys of white rice and a low fat/lo...